It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infectious Diseases Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 06-14-2013, 06:16 AM   #1
Newbie
(male)
 
Join Date: Jun 2013
Location: Fayetteville, GA
Posts: 1
Doug Lee HB User
Question Mupirocin Ont USP 2% Nasal use

I applied the ointment with q tip as instructed and have developed a persistent cough. could this prescription be the cause? cough started a day or two after completing dosage and has been three days now.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



harka (14), jmw63 (5), JJ (3), jake22 (2), esorb11 (2), sjb (2), jonnstar (2), MomaGin (1), Seann (1), jlsp (1)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!